Real hypersurfaces with a special transversal vector field

Volume 105 / 2012

Zuzanna Szancer Annales Polonici Mathematici 105 (2012), 239-252 MSC: 53A15, 53D15. DOI: 10.4064/ap105-3-3


Real affine hypersurfaces of the complex space $\mathbb C^{n+1}$ are studied. Some properties of the structure determined by a $J$-tangent transversal vector field are proved. Moreover, some generalizations of the results obtained by V. Cruceanu are given.


  • Zuzanna SzancerDepartment of Applied Mathematics
    University of Agriculture in Kraków
    253c Balicka Street
    30-198 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image